For most types of antidepressants, a gradual tapering is recommended. There can be different types of side effects, such as what is called "brain zaps." This is when the person feels something like a brief electrical buzzing sensation periodically. Although not painful, it can be disconcerting. Be sure to discuss your medication regimen with your doctor, including any side effects you may experience. Good luck!
There are no certain effects that will Happens When You Stop Taking Antidepressants. The result will depends on why you were prescribed, and how bad your depression is as well as how long you've had it for. It is advisable to seek doctors’ advice if you want to stop taking the Antidepressants.
Depending on the type of medication and the length of time they've been taken you can and probably will notice that for a few days after you stop suddenly that you will be irritable, restless, lose sleep and even become more depressed. This is why almost all meds for depression should be tapered off slowly. Talk to your doc. Good luck